# SDR AALA20180410007

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 52,036 hours, 21,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR STUB FRAME CRACKED WHERE IT MOUNTS TO CREASE ANGLE. INSTALLED DOUBLER AND SPACER AT FORWARD GALLEY STUB DOOR FRAME IAW SRM 51-70-11-2R.
